MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2

Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2
Catalog Number MPH1540
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i took my glucose reading this morning at 8:10am and it registered 142, then 4 mintues later it read it as 120.Clearly something wrong".
 
Additional Manufacturer Narrative
The customer reported inaccurate readings and stated, "i took my glucose reading this morning at 8:10am and it registered 142, then 4 mintues later it read it as 120.Clearly something wrong".At this time, a sample was not received for investigation, and no lot/serial number was provided by the account.The investigation results were unconfirmed, and the complaint was not confirmed.No further action was taken since medline was not able to investigate the sample or review a provided lot number/serial number.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, EVENCARE G2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
three lakes drive IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50915117
Report Number1417592-2026-51957
Device Sequence Number5344844
Product Code NBW
UDI-Device Identifier00884389102551
UDI-Public00884389102551
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown